# SDR ASAA202401247452

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 41,790 hours, 12,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: R1 Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGN FELL OFF. GROUNDED - YES. FOUND R-1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY BROKEN, REMOVED AND REPLACED ASSEMBLY REF AMM 33-51-01, OPS CKECK GOOD. REFM AMM 33-51-00.
